American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57D90) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] M. Kreck. Bordism of diffeomorphisms. Bull. Amer. Math. Soc. 82 (1976) 759-761. MR 0407864.
Abstract, references, and article information   
View Article: PDF

[2] Haynes R. Miller, Douglas C. Ravenel and W. Stephen Wilson. Novikov's ${\text{Ext}}^2$ and the nontriviality of the gamma family. Bull. Amer. Math. Soc. 81 (1975) 1073-1075. MR 0380790.
Abstract, references, and article information   
View Article: PDF

[3] Larry Smith. New infinite families in the stable homotopy of spheres. Bull. Amer. Math. Soc. 81 (1975) 148-150. MR 0356048.
Abstract, references, and article information   
View Article: PDF

[4] Ulrich Koschorke. Framefields and nondegenerate singularities. Bull. Amer. Math. Soc. 81 (1975) 157-160. MR 0353330.
Abstract, references, and article information   
View Article: PDF

[5] Douglas C. Ravenel and W. Stephen Wilson. The Hopf ring for complex cobordism. Bull. Amer. Math. Soc. 80 (1974) 1185-1189. MR 0356030.
Abstract, references, and article information   
View Article: PDF

[6] Ulrich Koschorke. Singularities and bordism of $q$-plane fields and of foliations. Bull. Amer. Math. Soc. 80 (1974) 760-765. MR 0358804.
Abstract, references, and article information   
View Article: PDF

[7] Connor Lazarov and Arthur Wasserman. Cobordism of $U\left( n \right)$-actions. Bull. Amer. Math. Soc. 78 (1972) 1035-1038. MR 0305423.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1